# SDR 2003F00472

- Difficulty date: June 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 200490001
- Condition: Intermittent
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL INTRANSIT LIGHT REMAINED ON AFTER TAKEOFF WITH LANDING GEAR SELECTOR UP.  THE PRESSURE FAIL LIGHT DID NOT ILLUMINATE.  NOSE WHEEL STEERING WAS THEN SWITCHED OFF AND THE LANDING GEAR WAS EXTENDED WITH SIX GREEN INDICATED, HOWEVER THE TILLER REMAINED UNCENTERED.  THE CREW DECLARED AN EMERGENCY AND TURNED BACK TO CWA.  ABOUT SEVEN MINUTES AFTER LOWERING THE GEAR, THE TILLER RETURNED TO THE CENTERED POSITION.  THE AIRCRAFT LANDED IN CWA WITHOUT FURTHER INCIDENT.  AFTER FULL STOP, NOSE WHEEL STEERING WAS TURNED ON AND WORKED FINE.  MAINTENANCE JACKED THE AIRCRAFT, INSPECTED AND LUBED ALL NOSE GEAR SWITCHES AND COMPONENTS, MADE REPEATED FUNCTIONAL TESTS OF THE NOSE GEAR STEERING.  COULD NOT DUPLICATE.  (M)
